# SDR RAAA00B1003

- Difficulty date: April 30, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 3 SLAT ACTUATOR BUSHING/BOLT WORN.  UPON FURTHER INVESTIGATIION FOUND RIB CRACKED.  REPLACED BOLT AND BUSHING WITH NEW RIB IAW M/M 27-81-11 & 27-81-32, SRM 51-20-4, 51-10-1 & 51-30-2.
